60643members
319403posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Raised marks on forehead and legs

1 REPLY 1
Member

Re: Raised marks on forehead and legs

Hi Kathleen

 

Thanks for your post.

 

It’s natural to worry about your skin rashes and difficult to say if this is due to side effects of Zometa. However, skin problems are a less common side effect of the drug.

 

It’s a good idea to contact your hospital team as they can investigate the cause of your symptoms.

 

At Breast Cancer Care, we offer a variety of services which may help support you now, or in the future.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Please note we will be closed on Saturday 23 March and Saturday 30 March due to an office move.

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Addie

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Raised marks on forehead and legs

Hello

I have been treated with surgery and Chemo for Triple negative breast cancer in addition I  have received 3 of 6  planned 6 monthly Zometa infusions.Recently I noticed small patches of raised skin on my forehead and legs has anyone else experienced anything similar.I am worried it may be some form of skin cancer I am not sure if I should contact my GP first or get in touch with the oncology team direct.

Thank you.